Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Elevated liver enzymes, hives, swelling of face and was exposed to the fomaldryhyde

24, f, experiencing, swelling(mainly noticed on face), hives, and elevated liver enzymes.... has had thyroid checked and is ok, dermatologist showing no allergy. did live in a FEMA trailor, and was exposed to the fomaldryhyde. Please advise
Asked On : Wed, 3 Feb 2010
Answers:  2 Views:  1437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

formaldehyde can cause the elevation of the liver enzymes by virtue of its ability to injure the liver. swelling might be the part of the liver injury but hives is a symptom of allergy, liver has th ecapacity to regenerate itself so it will do regenerate by itself and cure itself the injury.

Answered: Thu, 4 Feb 2010
  User's Response
get yourself investigated sgpt/ sgot/ s albumen/ hb /tlc/dlc/esr/ s creat./ gbp today... formaldehyde can reach your body thru inhalation and skin even & is highly toxic to liver .You can contact me at: with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.

Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor